MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH GMRS DIST FEM COMP STD R 65MM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH GMRS DIST FEM COMP STD R 65MM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 6495-2-040
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 06/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat# 64813111; mrh tibial b/plt keel sml 2; lot# pdl2r.Cat# 5560-s-115; triathlon cemented stem-15mm x 50mm; lot# 1119762d.Cat# 64812100; mrh tib rot comp xs-xl; lot# 186078.Cat# 64812120; mrh axle; lot# ctd84293.Cat# 64812140; mrhk tibial sleeve; lot# ljh735.Cat# 64812110; mrhk femoral bushing; lot# lky384.Cat# 64813213; mrhk tib ins 13mm xs/s s1/s2; lot# ljh319.Cat# 64812130; mrhk bumper insert - neutral; lot# 64812130.Cat# 64812110; mrhk femoral bushing; lot# lke061.Cat# 6194-1-001; simplex hv us 1 pack; lot# 142ac919hc qty.2.Cat# 6194-1-001; simplex hv us 1 pack; lot# 122aa823bc.Cat# 6194-1-001; simplex hv us 1 pack; lot# 118aa820ac.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
It was reported that the patient's right knee was revised.As reported: "patient revised due to patellar instability.No other information available due to hospital policy." a distal femoral component, rotating hinge, axle, bushings, bumper insert, tibial insert, baseplate, tibial sleeve, and stem were revised (rep confirmed patellar component was retained).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Update to lot# of additional devices listed in this report: cat#: 64812130; mrhk bumper insert - neutral; lot#: lll716.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding instability involving an gmrs femoral component was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product was not returned.Clinician review: a review of the provided medical records by a clinical consultant stated the following comment: "the event description from the product inquiry summary states: it was reported that the patient's right knee was revised.As reported: "patient revised due to patellar instability.No other information available due to hospital policy." a distal femoral component, rotating hinge, axle, bushings, bumper insert, tibial insert, baseplate, tibial sleeve, and stem were revised (rep confirmed patellar component was retained).The ap and lateral knee x-rays show a distal femoral replacing tka.The usage sheets from both on (b)(6) 2023, confirm implantation of a gmrs style distal femoral replacing knee.No information was provided as to the indication for the surgeries on (b)(6) 2023 was provided.Should further information become available i would be happy to further this assessment." device history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: a review of the provided medical records by a clinical consultant stated the following comment: "the event description from the product inquiry summary states: it was reported that the patient's right knee was revised.As reported: "patient revised due to patellar instability.No other information available due to hospital policy." a distal femoral component, rotating hinge, axle, bushings, bumper insert, tibial insert, baseplate, tibial sleeve, and stem were revised (rep confirmed patellar component was retained).The ap and lateral knee x-rays show a distal femoral replacing tka.The usage sheets from both on (b)(6) 2023, confirm implantation of a gmrs style distal femoral replacing knee.No information was provided as to the indication for the surgeries on (b)(6) 2023 was provided.Should further information become available i would be happy to further this assessment." no further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
GMRS DIST FEM COMP STD R 65MM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17359498
Report Number0002249697-2023-00799
Device Sequence Number12393096
Product Code KRO
UDI-Device Identifier07613327048780
UDI-Public07613327048780
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K023087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number6495-2-040
Device Catalogue Number64952040
Device Lot NumberNC33N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer08/07/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexMale